# SDR 95FDEA00141

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 651926012
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AILERON 2ND HINGE FITTING FROM I/B END HAS CORROSION.  REMOVED AND REPLACED NEW AILERON HINGE FITTING.
